# SDR SWAA2018051521802

- Difficulty date: May 7, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 39,977 hours, 18,385 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 65545820A
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING DOOR ASSIST LOWER HANDLE HOUSING LOOSE.  SECURED COVER PER SIP.
